Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Buspar causing more anxiety?


[Je...]

Recommended Posts

I’ve been on buspar 20mg for a month now and I feel as if I have a general feeling of unease more than before. Can this medication actually cause more anxiety in people?
Link to comment
Share on other sites

I'm wondering if you've reached tolerance at your current dose of Klonopin.  That may be the reason for your increase in anxiety rather than being caused by Buspar.
Link to comment
Share on other sites

I have most defiantly reached my tolerance at my current dose of klonopin I actually hit tolerance at 3mg last year but got it down to 2.5 over a few months and have been there this whole year. Klonopin is most defiantly no longer helping my anxiety at all it is causing it to be worse, but I started buspar and over the last few weeks I’ve had a general feeling of unease and a low almost constant nervousness that seems to be different than any of my normal anxiety feelings. It isn’t cause massive anxiety or panic attacks just a subtle feeling of unease that just hangs around almost all day, so I believe buspar may not be right for me. I was just wondering if anyone else has had this effect at all with buspar.
Link to comment
Share on other sites

×
×
  • Create New...